# SDR CCHA093688

- Difficulty date: March 1, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 1,775 hours, 9,261 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10HD
- Part serial: 308
- Condition: Intermittent
- Location: Nr 2 Ac
- Part time: 1,776 hours, 9,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 2 AC INVERTER INTERMITTENT OPERATION.  REPLACED AC INVERTER WITH NEW S/N 561.
